EconPapers    
Economics at your fingertips  
 

Uniqueness of Entire Functions Sharing Polynomials with Their Derivatives

Jianming Qi, Feng Lã¼ and Ang Chen

Abstract and Applied Analysis, 2009, vol. 2009, 1-9

Abstract:

We use the theory of normal families to prove the following. Let and be two polynomials such that (where is a nonnegative integer) and are two distinct complex numbers. Let be a transcendental entire function. If and share the polynomial and if whenever , then . This result improves a result due to Li and Yi.

Date: 2009
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2009/847690.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2009/847690.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:847690

DOI: 10.1155/2009/847690

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:847690